# SDR DALA2021050302504

- Difficulty date: April 27, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 86,858 hours, 22,983 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cam
- Condition: Out Of Adjust
- Location: Girt Bar Crank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 1R DOOR HARD TO ARM. CORRECTIVE ACTION: ADJUSTED LOCKING CAM ON GRIT BAR CRANK COMPLIED WITH TASK CARD. (1792964)
